Georgia, 2016Damaging Wind in Georgia, May 1, 2016
May 1, 2016 · NWS FFC · 1 event in 1 county or zone
Persistent southwesterly upper-level flow resulted in a moderately unstable airmass across North Georgia. A weak short wave traversing the state in the upper flow resulted in scattered strong thunderstorms across North Georgia with isolated severe thunderstorms in the Atlanta Metropolitan Area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Persistent southwesterly upper-level flow resulted in a moderately unstable airmass across North Georgia. A weak short wave traversing the state in the upper flow resulted in scattered strong thunderstorms across North Georgia with isolated severe thunderstorms in the Atlanta Metropolitan Area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at May 1, 1:53 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, May 1, 1:53 PM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT SUN MAY 1 2016
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE SHORT
TERM. CURRENTLY...THERE IS A WAVE MOVING ACROSS THE STATE
ASSOCIATED WITH THE MAIN SYSTEM BACK ACROSS MS/AL. THE HRRR HAD A
GOOD HANDLE THIS MORNING ON THE TIMING AND LOCATION OF THE EXPECTED
CONVECTION SO LEANING THAT DIRECTING IN THE SHORT TERM. THE HIGH
RES HRRR SHOWS A DIURNAL TREND WITH THESE SHOWERS AND
THUNDERSTORMS...SHOWING THEM CONTINUING THROUGH THIS EVENING ACROSS
THE AREA THEN DIMINISHING BETWEEN 03Z-06Z. WE ARE CURRENTLY UNDER A
MARGINAL RISK OF SEVERE MAINLY ACROSS NORTH GA FOR TODAY AND MONDAY.
THIS DOES LOOK GOOD AS THE BET MOISTURE AND INSTABILITY STAYS ACROSS
NORTH AND PORTIONS OF CENTRAL GA THROUGH MONDAY NIGHT/TUESDAY
MORNING. WE SHOULD SEE A VERY SIMILAR DAY MONDAY WITH WHEN AND
WHERE THE SHOWERS AND THUNDERSTORMS POP BACK UP MONDAY AFTERNOON.
HAVE CONTINUED WITH LIKELY POPS FOR MONDAY MAINLY ACROSS NORTH GA
WITH CHANCE POPS ELSEWHERE.
01
.LONG TERM /TUESDAY THROUGH SUNDAY/...
LATEST MODELS STILL IN LINE WITH THE CURRENT FORECAST. NO CHANGES
ARE PLANNED. THE PREVIOUS LONG TERM DISCUSSION FOLLOWS...
17
LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
EXTENDED PERIOD STARTS OFF ON A STORMY NOTE...BUT IS OVERALL
UNEVENTFUL THROUGH THE REMAINDER OF THE WEEK. STRONG SHORTWAVE
PUSHES ACROSS THE SOUTHERN MISSISSIPPI VALLEY OVERNIGHT TUESDAY
NIGHT AND INTO GEORGIA WEDNESDAY MORNING...WITH BEST INSTABILITY
AND SHEAR AHEAD OF IT. AT THIS TIME THE ECMWF HAS BEEN MORE
AGGRESSIVE WITH THE SHORTWAVE AS IT SWEEPS THROUGH THE REGION.
EXPECT STORMS ALONG AND AHEAD OF THE SURFACE COLD FRONT TO BE
MORE ORGANIZED AND PUSH THROUGH THE STATE RATHER QUICKLY EARLY
WEDNESDAY. SEVERE STORMS CANNOT BE RULED OUT AND AT THIS TIME SPC
DOES HAVE PORTIONS OF EAST CENTRAL GEORGIA HIGHLIGHTED IN A
MARGINAL RISK FOR SEVERE STORMS. UPSTREAM CONVECTION ALONG THE
NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN THE COVERAGE AND
INTENSITY OF THE CONVECTION ACROSS THE STATE. POPS WEDNESDAY TAPER
OFF QUICKLY...THOUGH MAY BE A BIT TOO OPTIMISTIC AT THIS TIME.
CENTER OF THE UPPER TROUGH DROPS OVER THE CAROLINAS LATE IN THE
WEEK...BUT DRY/COOL NORTHWEST FLOW WILL LARGELY DOMINATE OVER THE
AREA. ASIDE FROM SOME MINIMAL WRAP AROUND MOISTURE ACROSS FAR
NORTH GEORGIA...EXPECT THE REMAINDER OF THE EXTENDED PERIOD TO BE
DRY. BREEZY CONDITIONS CAN BE EXPECTED LATE WEEK DUE TO THE TIGHT
PRESSURE GRADIENT OVER THE REGION. HIGH PRESSURE REMAINS IN PLACE
THROUGH THE WEEKEND.
31
&&
.AVIATION...
18Z UPDATE... SHOWERS AND THUNDERSTORMS POPPING ACROSS THE AREA THIS
AFTERNOON. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING
BEFORE DIMINISHING BY MIDNIGHT. BEST CHANCE FOR ANY OF THESE STORMS
TO AFFECT THE TAF SITES WILL BE BETWEEN 19Z-02Z. WINDS ARE EXPECTED
TO STAY OUT OF THE SW AT 10KT OR LESS. VSBYS ARE NOT EXPECTED TO GET
BELOW VFR CONDITIONS EXCEPT IN AND AROUND SHRA/TSRA. CEILINGS SHOULD
ALSO STAY ABOVE VFR LIMITS EXCEPT IN AND AROUND SHRA/TSRA ACTIVITY.
//ATL CONFIDENCE...
18Z UPDATE...
HIGH ON ALL ELEMENTS.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 65 83 62 78 / 50 60 60 40
ATLANTA 66 81 62 74 / 50 60 60 40
BLAIRSVILLE 60 76 58 70 / 50 70 70 40
CARTERSVILLE 63 80 61 74 / 50 70 70 30
COLUMBUS 67 84 65 79 / 40 50 50 40
GAINESVILLE 64 79 61 73 / 50 60 60 40
MACON 65 86 64 81 / 40 50 50 50
ROME 63 80 60 74 / 40 70 70 30
PEACHTREE CITY 62 82 61 76 / 50 60 60 40
VIDALIA 68 87 68 83 / 30 50 50 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...01
LONG TERM....17
AVIATION...01
Hazardous weather outlook, May 1, 3:42 AM EST, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 AM EDT SUN MAY 1 2016
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
442 AM EDT SUN MAY 1 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT.
THE MOST FAVORABLE AREA FOR THUNDERSTORMS WILL BE ACROSS NORTH
GEORGIA THIS AFTERNOON AND EVENING AS A WEAK FRONT SINKS INTO THE
TENNESSEE VALLEY AREA. A FEW OF THE STORMS COULD BECOME STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO MONDAY AND TUESDAY
AS SEVERAL UPPER ATMOSPHERE DISTURBANCES AFFECT THE AREA. A FEW
STRONG TO SEVERE STORMS ARE POSSIBLE. PLEASE MONITOR UPDATES TO
THE FORECAST AS CHANGES ARE LIKELY. THE REMAINDER OF THE WEEK
LOOKS DRY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 1, 2:12 PM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SUN MAY 1 2016
GAZ022-032-033-012000-
COBB GA-NORTH FULTON GA-FORSYTH GA-
312 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COBB...NORTH FULTON AND
SOUTHWESTERN FORSYTH COUNTIES UNTIL 400 PM EDT...
AT 312 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ROSWELL TO 6 MILES NORTHWEST OF SANDY SPRINGS TO
NEAR KENNESAW...AND MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...KENNESAW...
FAIR OAKS...WHITE WATER PARK...DUE WEST...MOUNT BETHEL...SWEAT MOUNTAIN...
SANDY PLAINS AND BROOKWOOD.
LAT...LON 3395 8471 3407 8445 3407 8442 3409 8442
3411 8438 3411 8413 3400 8421 3400 8424
3399 8425 3399 8426 3398 8426 3397 8432
3397 8434 3396 8435 3392 8449
TIME...MOT...LOC 1912Z 272DEG 12KT 3408 8436 3401 8442 3396 8466Special weather statement, May 1, 2:29 PM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT SUN MAY 1 2016
GAZ013-014-021-012000-
DAWSON GA-PICKENS GA-CHEROKEE GA-
329 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...
SOUTHEASTERN PICKENS AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 400 PM
EDT...
AT 329 PM EDT...A STRONG THUNDERSTORM WAS NEAR NELSON...OR 9 MILES
SOUTHEAST OF JASPER...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NELSON...JUNO...HOLLIS LATHEM RESERVOIR AND REAVIS MOUNTAIN.
LAT...LON 3453 8422 3434 8408 3433 8426 3431 8426
3431 8433 3438 8437
TIME...MOT...LOC 1929Z 238DEG 17KT 3436 8432Special weather statement, May 1, 2:47 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT SUN MAY 1 2016
GAZ034-045-012015-
DEKALB GA-GWINNETT GA-
347 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB AND WESTERN
GWINNETT COUNTIES UNTIL 415 PM EDT...
AT 347 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROSWELL...OR 15 MILES
EAST OF MARIETTA...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDY SPRINGS...DUNWOODY...DULUTH...NORCROSS...DORAVILLE...BERKELEY LAKE...
TUCKER AND MECHANICSVILLE.
LAT...LON 3382 8422 3396 8434 3397 8434 3396 8428
3397 8426 3399 8426 3399 8425 3400 8424
3400 8420 3399 8420 3399 8419 3402 8418
3403 8416
TIME...MOT...LOC 1947Z 278DEG 13KT 3401 8428Special weather statement, May 1, 2:59 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN MAY 1 2016
GAZ032-033-012030-
COBB GA-NORTH FULTON GA-
359 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COBB AND NORTH FULTON
COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SANDY SPRINGS TO SMYRNA...AND MOVING EAST AT 15
MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...SANDY SPRINGS...ROSWELL...SMYRNA...MOUNT BETHEL...
VININGS AND CHASTAIN MEMORIAL PARK.
LAT...LON 3387 8456 3389 8453 3400 8441 3398 8426
3397 8426 3396 8428 3397 8434 3397 8435
3389 8435 3385 8444
TIME...MOT...LOC 1959Z 266DEG 14KT 3397 8440 3390 8445 3388 8453Special weather statement, May 1, 3:30 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SUN MAY 1 2016
GAZ032>034-044-045-012115-
DEKALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-GWINNETT GA-
430 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...
SOUTHEASTERN COBB...NORTH FULTON...SOUTH FULTON AND SOUTHWESTERN
GWINNETT COUNTIES UNTIL 515 PM EDT...
AT 430 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LILBURN TO NEAR SMYRNA...AND MOVING SOUTH AT 5
MPH.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...SMYRNA...LILBURN...CHAMBLEE...NORCROSS...
DORAVILLE...CLARKSTON...STONE MOUNTAIN...AVONDALE ESTATES...PINE LAKE...
NORTH ATLANTA...MIDTOWN...DRUID HILLS...NORTH DECATUR...GRANT PARK-ZOO
ATLANTA...TUCKER...NORTH DRUID HILLS AND BELVEDERE PARK.
LAT...LON 3397 8409 3383 8404 3367 8457 3375 8458
3384 8460
TIME...MOT...LOC 2030Z 354DEG 7KT 3391 8418 3382 8454Special weather statement, May 1, 4:09 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT SUN MAY 1 2016
GAZ034-045-012145-
DEKALB GA-GWINNETT GA-
509 PM EDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DEKALB AND SOUTHERN
GWINNETT COUNTIES UNTIL 545 PM EDT...
AT 509 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR STONE MOUNTAIN TO BELVEDERE PARK...AND MOVING
EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SNELLVILLE...LILBURN...LOGANVILLE...STONE MOUNTAIN...GRAYSON...LITHONIA...
PINE LAKE...CANDLER-MCAFEE...BELVEDERE PARK...TUCKER...MOUNTAIN PARK...
SNAPFINGER...ARABIA MOUNTAIN...BELMONT...REDAN...ROSEBUD AND
PANTHERSVILLE.
LAT...LON 3389 8418 3392 8384 3385 8390 3372 8406
3363 8411 3369 8430
TIME...MOT...LOC 2109Z 268DEG 16KT 3384 8415 3374 8424Thunderstorm Wind, De Kalb
- When
- May 1, 4:28 PM EST to 4:48 PM EST
- Where
- De Kalb County, 0.76 mi SSW of Oak Grove to 0.49 mi N of Collinsville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.771, -84.277
The DeKalb County Emergency Manager reported several trees blown from Decatur to Lithonia, including locations on Wellborn Creek Road, Royal Bluff, Rue De Pierre, Randall Street, Snapfinger Road, Conyers Street and Biffle Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in Utah, May 1, 20161 death · $1.0 million · 79 kt wind · 1 event
- Flash Flood and Hail in Kentucky, May 1, 20161 death · $52,000 · 1 in hail · 5 events
- Flash Flooding and Hail in West Virginia, May 1 to 2, 2016$357,000 · 2 in hail · 37 events
- Hail and Damaging Winds in North Carolina, May 1, 2016$360,000 · 2 in hail · 16 events
- Drought in Guam, May 1 to 31, 2016$250,000 · 3 events
- Flash Flood and Hail in Kentucky, May 1, 2016$120,000 · 2.75 in hail · 9 events
- Flooding in Iowa, May 1 to 9, 2016$150,000 · 4 events
- Flash Flooding and Hail in Louisiana, May 1, 2016$100,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Kentucky, May 1, 2016$54,000 · 1.5 in hail · 18 events
- Hail and Damaging Winds in Illinois, May 1, 2016$46,000 · 3 in hail · 13 events
- Flash Flooding and Flooding in Kentucky, May 1, 2016$18,000 · 1.75 in hail · 19 events
- Damaging Winds in Mississippi, May 1, 2016$32,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 634231.